# SDR SWAA2025030589929

- Difficulty date: January 26, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP AT PASSENGER CABIN 10EA 2025-93934<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN 10EA IAW SOPM 20-50-12 REV. 56;[02] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN 10EA IAW SOPM 20-50-12 REV. 56
